Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 406759, 5 pages
http://dx.doi.org/10.1155/2014/406759
Research Article

On Angrisani and Clavelli Synthetic Approaches to Problems of Fixed Points in Convex Metric Space

1Department of Mathematics, Faculty of Science, University of Novi Sad, 21000 Novi Sad, Serbia
2Department of Mathematics, Faculty of Technical Sciences, University of Novi Sad, 21000 Novi Sad, Serbia

Received 30 March 2014; Accepted 22 June 2014; Published 7 July 2014

Academic Editor: Poom Kumam

Copyright © 2014 Ljiljana Gajić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Angrisani and M. Clavelli, “Synthetic approaches to problems of fixed points in metric space,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 170, pp. 1–12, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. W. A. Kirk and L. M. Saliga, “Some results on existence and approximation in metric fixed point theory,” Journal of Computational and Applied Mathematics, vol. 113, no. 1-2, pp. 141–152, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. O. Hadžić, “Some properties of measures of noncompactness in paranormed spaces,” Proceedings of the American Mathematical Society, vol. 102, no. 4, pp. 843–849, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. Takahashi, “A convexity in metric space and nonexpansive mappings.I,” Kodai Mathematical Seminar Reports, vol. 22, pp. 142–149, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. A. Talman, “Fixed points for condensing multifunctions in metric spaces with convex structure,” Kodai Mathematical Seminar Reports, vol. 29, no. 1-2, pp. 62–70, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. V. R. Babu and G. N. Alemayehu, “Existence of common fixed points via modified Mann iteration in convex metric spaces and an invariant approximation result,” Tamkang Journal of Mathematics, vol. 41, no. 4, pp. 335–347, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. L. Gajić, “On convexity in convex metric spaces with application,” Journal of Natural & Physical Sciences, vol. 3, no. 1-2, pp. 39–48, 1989. View at Google Scholar · View at MathSciNet
  8. L. J. Gajić, “On measure of non-compactness in convex metric spaces,” Filomat, vol. 19, pp. 1–5, 2005. View at Google Scholar · View at MathSciNet
  9. L. Gajić and V. Rakočević, “Quasicontraction nonself-mappings on convex metric spaces and common fixed point theorems,” Fixed Point Theory and Applications, no. 3, pp. 365–375, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Gajić and V. Rakočević, “Pair of non-self-mappings and common fixed points,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 999–1006, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Moosaei, “Common fixed points for some generalized contraction pairs in convex metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 98, 2014. View at Google Scholar
  12. H. K. Nashine, “Application of fixed point theorem to best simultaneous approximation in convex metric spaces,” Kragujevac Journal of Mathematics, vol. 33, pp. 107–118, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Phuengrattana and S. Suantai, “Common fixed points of an infinite family of nonexpansive mappings in uniformly convex metric spaces,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 306–310, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. A. Ahmed and F. M. Zeyada, “Some convergence theorems of a sequence in complete metric spaces and its applications,” Fixed Point Theory and Applications, vol. 2010, Article ID 647085, 10 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet